Library Header Image
LSE Research Online LSE Library Services

Properties of the jump classes

Lewis-Pye, Andrew (2012) Properties of the jump classes. Journal of Logic and Computation, 22 (4). pp. 845-855. ISSN 0955-792X

Full text not available from this repository.
Identification Number: 10.1093/logcom/exq047


We describe a programme of research which aims to find natural definability results in the Turing degrees through a systematic analysis of the order theoretic properties satisfied by the degrees in each jump class.

Item Type: Article
Official URL:
Additional Information: © 2012 The Author
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 06 Aug 2013 11:33
Last Modified: 16 May 2024 01:31

Actions (login required)

View Item View Item